Valium

Has anyone that has used Valium noticed any “tremor” like sensation when taking it. I only take a very small dose .25m but in the last few weeks I have noticed an internal tremor feeling in the torso area and was wondering if this could be what it is from.

It really helps the anxiety and even some of the vertigo, wav sensation but I just started using it daily over the last month and was not having this before that.

Oh the changes this puts us through! :mrgreen:

Hi Timeless,

I use valium all the time and have never noticed any side effects at all like you describe. It’s probably the easiest drug I’ve ever taken. Totally sorts me out (that is unless I’m introducing Effexor). So the tremor definitely happens right after taking it? Is there any direct relationship or could it be anxiety in general?

Scott 8)

— Begin quote from "scott"

Hi Timeless,

I use valium all the time and have never noticed any side effects at all like you describe. It’s probably the easiest drug I’ve ever taken. Totally sorts me out (that is unless I’m introducing Effexor). So the tremor definitely happens right after taking it? Is there any direct relationship or could it be anxiety in general?

Scott 8)

— End quote

No the tremor is pretty constant but worse at night when I get ready to go to sleep. It is tolerable just something new. Other than that it may just be the anxiety in general.

Valium it the only thing I have been able to take without side effects. Like I said I am on a very lose dose.

Do you take it everyday Scott or only when you feel you need it?

— Begin quote from "Timeless"

Has anyone that has used Valium noticed any “tremor” like sensation when taking it. I only take a very small dose .25m but in the last few weeks I have noticed an internal tremor feeling in the torso area and was wondering if this could be what it is from.

It really helps the anxiety and even some of the vertigo, wav sensation but I just started using it daily over the last month and was not having this before that.

Oh the changes this puts us through! :mrgreen:

— End quote

I did a little bit when I first started on valium during the early Spring of 2005 when I was initially diagnosed with Meniere’s. The tremors, especially in my legs, gradually subsided.

Tremors are usually a side effect with valium as it applies to rapid withdrawal. Not sure if it works in the reverse manner, which seemed to be the case with me for a bit.

When I started on this wild and often unfortunate journey, I was more than reticent to take ***any ***medication. I barely took aspirin before this hit me, and I wanted to live without medication until I was an old man. As I’ve learned, medication—at least in my case, which was initially very severe, morphed into chronic, and is now manageable----is a major part of the program. I never thought I’d ever say this, but valium is my friend. :o I take it in low doses, and helps a whole bunch.

— Begin quote from "MSDXD"

— Begin quote from "Timeless"

Has anyone that has used Valium noticed any “tremor” like sensation when taking it. I only take a very small dose .25m but in the last few weeks I have noticed an internal tremor feeling in the torso area and was wondering if this could be what it is from.

It really helps the anxiety and even some of the vertigo, wav sensation but I just started using it daily over the last month and was not having this before that.

Oh the changes this puts us through! :mrgreen:

— End quote

I did a little bit when I first started on valium during the early Spring of 2005 when I was initially diagnosed with Meniere’s. The tremors, especially in my legs, gradually subsided.

Tremors are usually a side effect with valium as it applies to rapid withdrawal. Not sure if it works in the reverse manner, which seemed to be the case with me for a bit.

When I started on this wild and often unfortunate journey, I was more than reticent to take ***any ***medication. I barely took aspirin before this hit me, and I wanted to live without medication until I was an old man. As I’ve learned, medication—at least in my case, which was initially very severe, morphed into chronic, and is now manageable----is a major part of the program. I never thought I’d ever say this, but valium is my friend. :o I take it in low doses, and helps a whole bunch.

— End quote

I take a very low dose and it helps me a lot also in fact it is the only thing that has helped me, as I have been unable to tolerate any other medication to this point.

How long did it take for yours to subside? Do you take any other medications at this time.

Thanks for the information.

About 3 weeks.

Timeless, how do you take such a low dose of Valium? I thought the lowest dose was 2 mg? I once took 1mg (halved the tab) and that was the only med that actually helped the dizziness but I felt so tierd I stopped after the second dose. I don’t recall any treamors but I only took two doses so perhaps that is why. I have Xanax now (I almost never take it) for when I can’t take it anymore but I find it doesn’t help that much with the dizziness and it too makes me sleepy.

— Begin quote from "kritlyn"

Timeless, how do you take such a low dose of Valium? I thought the lowest dose was 2 mg? I once took 1mg (halved the tab) and that was the only med that actually helped the dizziness but I felt so tierd I stopped after the second dose. I don’t recall any treamors but I only took two doses so perhaps that is why. I have Xanax now (I almost never take it) for when I can’t take it anymore but I find it doesn’t help that much with the dizziness and it too makes me sleepy.

— End quote

Sorry I misstated the dose i have 5 mg tablets that I cut in half…so it would be 2.5 instead of .25 …

It has only made me tired a couple of times but it is the only thing that has suppressed the dizziness, vertigo, wavs whatever the correct terminology is for what I experience. Maybe because the anxiety was so high prior to me starting it that may be why it did not make me really tired. Who knows?

I tried the Xanax first and it did not help with the dizziness for me either, but it made me really tired as i think it has a shorter half life so gets into the system at a faster rate.

The tremors seemed to have become less, or maybe I just do not notice them as much …

I take valium all the time, 18 months straight there for a while. Never experienced tremors as you describe. I did experience something similar when I used to take meclazine though.

Brian